# SDR SCNA20221031138

- Difficulty date: October 30, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 68,007 hours, 26,407 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT   740681: F/A REPORTS DOOR 1R GIRT BAR BRACKET NEEDS TIGHTENING.   RESOLUTION: SECURED GIRTBAR CLIPS REF AMM 25-66-01 OK FOR SERVICE.
